# SDR SWAA2022012709745

- Difficulty date: August 7, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER MIDDLE COUNTER BALANCE WEIGHT IS CORRODED. / REMOVED AND INSTALLED NEW RUDDER 'MIDDLE' COUNTER BLANCE WEIGHT I/A/W B737 SRM 51-40-02
